# SDR AWXA9500139

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 887 - AIR TURNBACK, IAH TO PHX, AFTER TAKEOFF, CREW REPORTED THAT THEY WERE UNABLE TO PRESSURIZE THE AIRCRAFT IN ANY MODE.  BOTH OUTFLOW VALVES SHOWED FULL CLOSED AND THE PNEUMATIC DUCT PRESSURE WAS NORMAL.  CONTRACT MAINTENANCE INSPECTED THE AIRCRAFT DOOR SEAL AND FOUND NO DEFECTS.  PRESSURIZED THE AIRCRAFT WITH FIRST THE APU, THEN THE ENGINES.  OPERATIONAL CHECKS WERE NORMAL.  AIRCRAFT WAS RELEASED FOR SERVICE WITH NO FURTHER PROBLEMS.  INBOUND CREW REPORTED NO FAULTS AND THE AIRCRAFT REMAINS IN SERVICE.  (W)
